International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Research Article

Permanently Weak Amenability of Rees Semigroup Algebras

  • Hassan Hosseinzadeh1
  • Ali Jabbari2*
  1. Department of Mathematics, Ardabil Branch, Islamic Azad University, Ardabil, Iran
  2. Young Researchers and Elite Club, Ardabil Branch, Islamic Azad University, Ardabil, Iran

* Corresponding author

Abstract

In this paper, we consider n-weak amenability of full matrix algebras and we prove that the Rees semigroup algebra is permanently weakly amenable.

How to Cite

H. Hosseinzadeh, A. Jabbari, Permanently Weak Amenability of Rees Semigroup Algebras, Int. J. Anal. Appl. 16 (2018), 117–124. https://doi.org/10.28924/2291-8639-16-2018-117

BibTeX
@article{Hosseinzadeh2018,
  author  = {Hosseinzadeh, Hassan and Jabbari, Ali},
  title   = {Permanently Weak Amenability of Rees Semigroup Algebras},
  journal = {Int. J. Anal. Appl.},
  volume  = {16},
  year    = {2018},
  pages   = {117--124},
  doi     = {10.28924/2291-8639-16-2018-117}
}

References

  • [1] R. Alizadeh and G. Esslamzadeh, The structure of derivations from a full matrix algebra into its dual, Iranian J. Sci. Tec, Trans. A, 32(2008), 61-64.
  • [2] T. D. Blackmore, Weak amenability of discrete semigroup algebras, Semigroup Forum, 55(1997), 196-205.
  • [3] S. Bowling and J. Duncan, First order cohomology of Banach semigroup algebras, Semigroup Forum, 56(1998), 130-145.
  • [4] Y. Choi, F. Ghahramani, Y. Zhang, Approximate and pseudo-amenability of various classes of Banach algebras, J. Funct. Anal., 256(2009), 3158-3191.
  • [5] H. G. Dales, F. Ghahramani and N. Grønbæk, Derivatios into iterated duals of Banach algebras, Studia Math., 128(1)(1998), 19-54.
  • [6] H. G. Dales, A. T-M. Lau and D. Strauss, Banach algebras on semigroups and their compactifications, Memoirs Amer. Math. Soc., 205, American Mathematical Society, Providence, 2010.
  • [7] B. E. Johnson, Weak amenability of group algebras, Bull. London Math. Soc., 23(1991), 281-284.
  • [8] O. T. Mewomo, On n-weak amenability of Rees semigroup algebras, Proc. Indian Acad. Sci., 118(4)(2008), 547-555.
  • [9] Y. Zhang, 2m-Weak amenability of group algebras, J. Math. Anal. Appl., 396(2012), 412-416.